# SDR ASAA11510552

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 13,581 hours, 4,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: SG81911
- Condition: Cracked
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP LIGHTING COVER CRACKED IN F/C.  REPLACED PHOTOLUMINESCENT STRIP LIGHTING.  REF: AMM 33 51 15 960 801.  SEAMC NOTIFIED.
